Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have irregular period with vomiting.Taking Loestrin. Could I be pregnant?

On Januray 27th I started Loestrin 24. I got my last period from January 9-15. Ive had sex 11 times both with and without a condom both with the pull out method. On Feburary 13-17 i began having brwnish disscharge with some blood that lasted for a few days then stopped. I vomitted on the morning of Sat. the 16. it stopped and then on Feburary 22nd the discharge began again. i am on my 3rd inactive pill and i havent gotten a normal period yet. Could i be pregnant? What s going on with my body? Im scared
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
hi there
thanks for writing to us,
The break through bleeding are common with loestrin an combination of ethinylestradiol and norethisterone hormonal tablets.
the irregularity in menstrual cycle is due to the hormonal imbalance due to the birth control pills,these are good in controlling pregnancy,but chances of failures of 0.5 percent is also noted.
vomiting, breakthrough bleeding are signs of hormonal imbalance and its completely normal upto 3months of starting the pills.
if you still worried about your status of getting pregnant, do an urine pregnancy test and confirm your status.
have good and healthy diet,drink plenty of water , have safe sex to avoid this kind of problems.
thank you
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor